# SDR UALA2012102206019

- Difficulty date: October 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,153 hours, 27,022 cycles
- Engine: Pwa PW2037
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Structure
- Condition: Cracked
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK NOTED ON RIGHT SIDE EXHAUST AREA ON LEFT ENGINE.  MEASURED LENGTH OF CRACK DETERMINED TO BE 1.75 INCHES.  REF SRM 54-31-01 THIS IS WITHIN SERVICEABLE LIMITS.  WILL COVER AREA WITH SPEED TAPE TO PROTECT FORM MOISTURE.
